# SDR UIEA2025072301004

- Difficulty date: August 1, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N856GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37561
- Aircraft time: 56,498 hours, 9,332 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMP - STA 2598 FWD FACE STRINGER 5R SUSPECT CRACKED.- STA 2598 FWD FACE STRINGER 5R CRACKED AREA REPAIRED IAW RI-53-81-17715 REV.A. NO FURTHER DEFECTS NOTED. )
